# SDR USAA2014012700021

- Difficulty date: January 25, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,948 hours, 16,977 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK SMELL DURING GRADUAL DESCENT INTO PHX FROM STL.  DID NOT NOTICE ANY SMELL FROM COCKPIT AREA.  COMPLIED WITH TROUBLESHOOTING IAW JOB CARD 26L00021001, 26L00021002 & 26L00021004 ENVIRONMENTAL CONTROL SYSTEM DECONTAMINATION.
